# SDR N6WA2013081104

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 24,259 hours, 17,237 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: GG670980051
- Part serial: 00460
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RAPID DECOMPRESSION AT FL390.   VERIFIED ALL DOORS CLOSED AND LATCHED, INSPECTED A/C AND FOUND SAFE FOR 1 TIME FERRY FLIGHT.  ON INSPECTION OF PRESSUIZATION FOUND NR 1 SAFETY VALVE FLAGGED.  R & R NR 1 SAFETY VALVE IAW AMM 21-32-03.  OPS CHECKED GOOD AT THIS TIME.
